# SDR CA990125019

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531754
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS IN THE SURFACE OF THE BLADE THRUST FACE.  EACH APPROXIMATELY 1.5 INCHES TO 2 INCHES LONG.  CRACK LOCATED ABOUT 2/3 OF THE DISTANCE OUT FROM THE BLADE ROOT.
